Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 37, NWS Jackson, KY

August 2, 20165 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 2, 2016, 3:39 AM EDT for 5 counties in Kentucky. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2016, 3:39 AM EDT (07:39 UTC)
Expired
Aug 2, 2016, 9:00 AM EDT
In force
5 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Clay County, KY, Jackson County, KY, Laurel County, KY, Pulaski County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1309 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WGUS53 KJKL 020739
FFWJKL
KYC051-109-125-199-203-021300-
/O.NEW.KJKL.FF.W.0037.160802T0739Z-160802T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
339 AM EDT TUE AUG 2 2016

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN SOUTHEASTERN KENTUCKY...
  LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN JACKSON COUNTY IN SOUTHEASTERN KENTUCKY...
  EAST CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 900 AM EDT

* AT 335 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
  PRODUCING HEAVY RAIN RATES ACROSS THE WARNED AREA. UP TO TWO
  INCHES OF RAIN HAS FALLEN IN LESS THAN TWO HOURS JUST NORTH OF
  LONDON NEAR PITTSBURG AND EAST BERNSTADT...AND ADDITIONAL HEAVY
  RAIN IS MOVING INTO THIS AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LONDON...FOGERTOWN...BENT...PARROT...BERNSTADT...JEP HILL...
  WELCHBURG...PORTERSBURG...EAST BERNSTADT...ROYRADER...MCHARGUE...
  HIGHTOP...TYNER...MERSHONS...ROCKCASTLE SPRINGS...SHOPVILLE...
  DABOLT...DATHA...PRIVETT AND ROBINET.

EXCESSIVE RAINFALL OVER THE WARNED AREA WILL LIKELY CAUSE MUD SLIDES
IN AREAS OF STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...
MUD...VEGETATION AND OTHER LOOSE MATERIALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3701 8447 3717 8449 3722 8417 3737 8422
      3742 8386 3718 8383 3700 8398 3700 8413

$$

JP
2 follow-up statements
342 
WGUS73 KJKL 020939
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
539 AM EDT TUE AUG 2 2016

KYC109-020946-
/O.CAN.KJKL.FF.W.0037.000000T0000Z-160802T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON KY-
539 AM EDT TUE AUG 2 2016

...THE FLASH FLOOD WARNING FOR SOUTHERN JACKSON COUNTY IS
CANCELLED...

FLOODING IS NO LONGER EXPECTED TO POSE A THREAT AS HEAVY RAIN HAS
ENDED. WATER HAS CRESTED OR WILL CREST SOON...ENDING THE FLOOD
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3701 8447 3717 8449 3722 8417 3737 8422
      3738 8416 3736 8413 3735 8414 3734 8414
      3733 8411 3730 8410 3728 8405 3727 8405
      3725 8400 3725 8391 3713 8394

$$

KYC051-125-199-203-021300-
/O.CON.KJKL.FF.W.0037.000000T0000Z-160802T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY KY-LAUREL KY-PULASKI KY-ROCKCASTLE KY-
539 AM EDT TUE AUG 2 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM EDT FOR
WESTERN CLAY...CENTRAL LAUREL...EAST CENTRAL PULASKI AND SOUTHEASTERN
ROCKCASTLE COUNTIES...

AT 536 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
PRODUCING HEAVY RAIN HAVE EXITED THE WARNED AREA. HOWEVER, RUNOFF
FROM EARLIER HEAVY RAIN IS STILL COLLECTING INTO THE LARGER CREEKS
AND STREAMS. WATER LEVELS ALONG THESE CREEKS AND STREAMS AND IN LOW
WATER CROSSING AREAS IS EXPECTED TO BE HIGH AT THIS TIME. FLOODING
OF LOW LYING LOCATIONS ALONG THESE CREEKS AND STREAMS AND LOW WATER
CROSSING IS ALSO LIKELY OCCURRING AT THIS TIME. WATER LEVELS ARE
LIKELY NEARING A CREST IN THESE LOCATIONS AND SHOULD BEGIN TO RECEDE
BY SUNRISE, HOWEVER.

THE EXCESSIVE RAINFALL OVER THE WARNED AREA COULD STILL LEAD TO MUD
SLIDES IN AREAS OF STEEP TERRAIN. ANY MUD SLIDE CAN CONSIST OF
ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.

SOME LOCATIONS THAT MAY BE EXPERIENCING FLOODING INCLUDE...
LONDON, BUNCH, MCWHORTER, LANGNAU, PITTSBURG, BENT, HORSE LICK,
BERNSTADT, JEP HILL, CRAWFORD, GREENMOUNT, EAST BERNSTADT, GRADE,
MERSHONS, SHOPVILLE, ROBINET, SUBLIMITY CITY, LAMERO, GAULEY AND
BILLOWS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 3701 8447 3717 8449 3722 8417 3737 8422
      3738 8416 3736 8413 3735 8414 3734 8414
      3733 8411 3730 8410 3728 8405 3727 8405
      3725 8400 3725 8391 3713 8394

$$

JP
167 
WGUS73 KJKL 021058
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
658 AM EDT TUE AUG 2 2016

KYC051-125-199-203-021107-
/O.CAN.KJKL.FF.W.0037.000000T0000Z-160802T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY KY-LAUREL KY-PULASKI KY-ROCKCASTLE KY-
658 AM EDT TUE AUG 2 2016

...THE FLASH FLOOD WARNING FOR WESTERN CLAY...CENTRAL LAUREL...EAST
CENTRAL PULASKI AND SOUTHEASTERN ROCKCASTLE COUNTIES IS CANCELLED...

CALLS TO COUNTY DISPATCHES INDICATED THAT FLOOD WATERS HAVE RECEDED.
SINCE HEAVY RAIN HAS ENDED, FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3701 8447 3717 8449 3722 8417 3737 8422
      3738 8416 3736 8413 3735 8414 3734 8414
      3733 8411 3730 8410 3728 8405 3727 8405
      3725 8400 3725 8391 3713 8394

$$

JP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:15 AM EDT, 24 minutes earlier.

Area forecast discussion, Aug 2, 3:15 AM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Jackson KY
315 AM EDT TUE AUG 2 2016

.SHORT TERM...(Today through Wednesday)
Issued at 315 AM EDT TUE AUG 2 2016

A complex of numerous showers and isolated thunderstorms will
continue to move across eastern Kentucky during the remaining
overnight and predawn hours. Some of the storms in this complex
will produce locally heavy rainfall that could lead to flash
flooding in some locations, along with ponding of water on
roadways. Had to increase precipitation probabilities in the
forecast to match the coverage of showers and storms through 9Z
this morning. These showers and storms will gradually weaken as
the night wears on and should be isolated to scattered in nature
by 12Z this morning.

The forecast overall in the short term will be calling for
isolated to scattered showers and storms across the area today
through early this evening, as energy left over from tonights
convection sparks additional activity during the day on Tuesday.
By early Tuesday evening, we should see rain free conditions
across eastern Kentucky. Our next round of rain is expected on
Wednesday, as an area of low pressure moves up the Appalachian
mountain chain. This low pressure system will provide the lift and
moisture necessary to spark showers and a few thunderstorms across
the area, particularly in our far eastern counties which will be
in closer proximity to the aforementioned weather system. Warm and
humid conditions will also prevail for the next couple of days,
with daytime highs in the mid to upper 80s expected, along with
overnight lows in the mid to upper 60s. Some locations south of
the Hal Rogers Parkway may reach 90 degrees or better on
Wednesday.

.LONG TERM...(Wednesday through Monday)
Issued at 342 PM EDT MON AUG 1 2016

We start off the period in the periphery of a upper level high
centered across the Southern plains states. Then a upper level low
drives east into the northeast US and will bring slightly lower
heights for the weekend. The models are in decent agreement with
the overall upper level pattern based on spaghetti plots. However
no strong surface signals exist till we get closer to the weekend.
The other issue in terms of POPs in this pattern will be potential
for MCS activity. Therefore will stick with the model blend which
would lead to slight chance storms generally through Thursday
given the mesoscale nature of MCS. Then by the weekend a frontal
boundary is expected to dive south and will become the driver for
convection over the weekend. At this point, models are in decent
agreement with the boundary then becoming quasi stationary by
Sunday. Right now the blends are going with chance POPs Saturday,
but would expect the blends will continue to increase as
continuity increases. The PWATs are also expected to increase aoa
2 inches into the weekend leading to potential for heavy rain with
any storms that develop. After this think chance POPs will
transition south and stay there late weekend into early next week.
That said will keep most spots in slight chance just given the
airmass. Temperature through the period will become slightly above
average with highs topping out in the upper 80s to lower 90s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
ISSUED AT 135 AM EDT TUE AUG 2 2016

Scattered showers and a few thunderstorms will be affecting the
taf sites at JKL, LOZ, and SME through around 8Z this morning. The
strong storm at this time will be moving across SME and LOZ
between 6 and 8Z, and will bring brief heavy downpours and cloud
to ground lighting with it. Conditions at SME and LOZ will
fluctuated between VFR and IFR while the showers and storms move
through, and should settle to IFR between 8 and 12Z as the rain
slacks off and fog sets in. The airports at SYM, SJS, and JKL will
likely see periods of IFR to LIFR conditions due to fog over the
next several hours, before conditions improve to MFVR around sun
rise and then VFR once the fog dissipates by 13Z. Isolated to
scattered showers and storms will remain a possibility at all the
airports through around 23Z on Wednesday.

&&

.JKL Watches/Warnings/Advisories...
None.
&&

SHORT TERM...AR
LONG TERM...DJ
AVIATION...AR
Hazardous weather outlook, Aug 1, 11:30 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1130 PM EDT MON AUG 1 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-030630-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
1130 PM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JMW/GREIF

In the hours before

Special weather statement, Aug 2, 1:13 AM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
113 AM EDT TUE AUG 2 2016

KYZ079-080-083-084-020600-
WAYNE-LAUREL-MCCREARY-PULASKI-
113 AM EDT TUE AUG 2 2016

...A STRONG THUNDERSTORM WILL AFFECT WAYNE...LAUREL...MCCREARY...
AND PULASKI COUNTIES THROUGH 2 AM EDT...

AT 112 AM EDT...A STRONG THUNDERSTORM WAS OVER PULASKI COUNTY PARK...
OR NEAR SOMERSET...MOVING EAST AT 25 MPH.

EXPECT FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS WITH THIS
THUNDERSTORM AND WIND GUSTS IN EXCESS OF 30 MPH ARE ALSO POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...SCIENCE HILL...BURNSIDE...PULASKI COUNTY PARK...BUNCH...
NAOMI...FRAZER...BENT...FAUBUSH...SOMERSET PULASKI AIRPORT...
MAGNUM...KIDDER...GENERAL BURNSIDE S.P....HUXLEY...GRADE...QUINTON...
ELIHU...ROCKCASTLE SPRINGS...GREENWOOD AND SHOPVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 17 AND
 32...AND BETWEEN MILE MARKERS 39 AND 40.
 LOUIS B. NUNN PARKWAY

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3712 8490 3719 8478 3714 8420 3680 8437
      3698 8485 3700 8484 3701 8486 3705 8491
      3709 8491
TIME...MOT...LOC 0512Z 281DEG 22KT 3703 8470

JP
Special weather statement, Aug 2, 1:59 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
159 AM EDT TUE AUG 2 2016

KYZ068-069-079-080-084>086-116-020645-
JACKSON-ROCKCASTLE-LAUREL-KNOX-WHITLEY-CLAY-MCCREARY-PULASKI-
159 AM EDT TUE AUG 2 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JACKSON...
ROCKCASTLE...LAUREL... KNOX...WHITLEY...CLAY...MCCREARY...AND
PULASKI COUNTIES THROUGH 245 AM EDT...

AT 155 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR BEE LICK TO NEAR BLOSS TO NEAR ALPINE...AND MOVING EAST AT
25 MPH.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL DOWNPOURS
WITH THESE THUNDERSTORMS AND WIND GUSTS IN EXCESS OF 30 MPH ARE ALSO
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LONDON...MOUNT VERNON...DORTHAE...VOX...HAZEL PATCH...DONARO...
MOORE HILL...BENT...PARROT...JEP HILL...JOHNETTA...COLLINGSWORTH...
PORTERSBURG...ROYRADER...MCHARGUE...HUXLEY...HIGHTOP...COOKSBURG...
LAKE LINVILLE AND EGLON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HAL ROGERS PARKWAY BETWEEN MILE MARKERS 1 AND 10.
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 23 AND
 65.
 KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 11.
 KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 26 AND
 40.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3693 8457 3716 8453 3732 8461 3736 8456
      3733 8451 3739 8448 3748 8406 3725 8388
      3688 8402
TIME...MOT...LOC 0555Z 260DEG 20KT 3737 8451 3718 8437 3695 8446

JP
Local storm report, Aug 2, 3:21 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
321 AM EDT TUE AUG 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      1 SW SCIENCE HILL       37.17N 84.65W
08/02/2016                   PULASKI            KY   911 CALL CENTER

            WATER RESCUE ONGOING FOR ONE VEHICLE AT A LOW WATER
            CROSSING BRIDGE ON NORWOOD MOUNT ZION ROAD CROSSING BIG
            CLIFTY CREEK ABOUT ONE ROADMILE OUTSIDE OF
            SCIENCE HILL.

&&

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:56 AM EDTAreal Flood AdvisoryJKLJackson, Rockcastle3 hr
Aug 2, 1:03 AM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Rockcastle3 hr
Aug 2, 1:13 AM EDTSpecial Weather StatementJKLPulaski47 min
Aug 2, 1:59 AM EDTSpecial Weather StatementJKLJackson, Laurel, Rockcastle46 min
Aug 2, 2:14 AM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Pulaski, Rockcastle3 hr
Aug 2, 2:56 AM EDTFlash Flood WarningJKLLaurel, Pulaski, Rockcastle6 hr

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.